Jacobi-weighted orthogonal polynomials on triangular domains.

Rababah, A.; Alqudah, M.

Journal of Applied Mathematics (2005)

  • Volume: 2005, Issue: 3, page 205-217
  • ISSN: 1110-757X

How to cite


Rababah, A., and Alqudah, M.. "Jacobi-weighted orthogonal polynomials on triangular domains.." Journal of Applied Mathematics 2005.3 (2005): 205-217. <http://eudml.org/doc/52638>.

author = {Rababah, A., Alqudah, M.},
journal = {Journal of Applied Mathematics},
language = {eng},
number = {3},
pages = {205-217},
publisher = {Hindawi Publishing Corporation, New York},
title = {Jacobi-weighted orthogonal polynomials on triangular domains.},
url = {http://eudml.org/doc/52638},
volume = {2005},
year = {2005},

AU - Rababah, A.
AU - Alqudah, M.
TI - Jacobi-weighted orthogonal polynomials on triangular domains.
JO - Journal of Applied Mathematics
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 3
SP - 205
EP - 217
LA - eng
UR - http://eudml.org/doc/52638
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.